# SDR CX2A02SH60

- Difficulty date: August 31, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Butt Strap
- Part number: 14524197005
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK LEFT HAND LATERAL FLOOR BEAM STRAP WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 15 AND 19. MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A SPLICE REPAIR IAW CONTINENTAL EXPRESS EC 5320-01074.THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
